On a variation of Mazur's deformation functor
Compositio Mathematica, Volume 87 (1993) no. 3, pp. 269-286.
@article{CM_1993__87_3_269_0,
     author = {Ramakrishna, Ravi},
     title = {On a variation of {Mazur's} deformation functor},
     journal = {Compositio Mathematica},
     pages = {269--286},
     publisher = {Kluwer Academic Publishers},
     volume = {87},
     number = {3},
     year = {1993},
     mrnumber = {1227448},
     zbl = {0910.11023},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1993__87_3_269_0/}
}
TY  - JOUR
AU  - Ramakrishna, Ravi
TI  - On a variation of Mazur's deformation functor
JO  - Compositio Mathematica
PY  - 1993
SP  - 269
EP  - 286
VL  - 87
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://archive.numdam.org/item/CM_1993__87_3_269_0/
LA  - en
ID  - CM_1993__87_3_269_0
ER  - 
%0 Journal Article
%A Ramakrishna, Ravi
%T On a variation of Mazur's deformation functor
%J Compositio Mathematica
%D 1993
%P 269-286
%V 87
%N 3
%I Kluwer Academic Publishers
%U http://archive.numdam.org/item/CM_1993__87_3_269_0/
%G en
%F CM_1993__87_3_269_0
Ramakrishna, Ravi. On a variation of Mazur's deformation functor. Compositio Mathematica, Volume 87 (1993) no. 3, pp. 269-286. http://archive.numdam.org/item/CM_1993__87_3_269_0/

[B] Boston, N.: Deformation Theory of Galois Representations, Harvard Ph.D. thesis, 1987.

[Fa] Faltings, G.: Crystalline Cohomology and p-adic Galois Representations. In J. I. Igusa (ed.) Algebraic Analysis, Geometry and Number Theory, John Hopkins University Press, 1989, 25-80. | MR | Zbl

[FoLa] Fontaine, J.M. and Lafaille, G.: Construction de représentations p-adiques, Ann. Sc. ENS 15 (1982), 179-207. | Numdam | MR | Zbl

[M1] Mazur, B.: Deforming Galois representations. In Y. Ihara, K. Ribet and J.-P. Serre (eds.) Proceedings of the March 1987 Workshop on "Galois Groups over Q ". MSRI, Berkeley, California, | Zbl

[M2] Mazur, B.: Two-dimensional p-adic representations unramified away from p, Compositio Math. 74 (1990), 114-134. | Numdam | Zbl

[R] Raynaud, M.: Schémas en Groupes de type (p, p ... p). Bull. Soc. Math. France 102 (1974), 241-280. | Numdam | MR | Zbl

[Sch] Schlessinger, M.: Functors of Artin rings, Trans. Amer. Math. Soc. 130 (1968), 208-222. | MR | Zbl

[Se1] Serre, J. -P.: Propriétés galoisiennes des points d'ordre fini des courbes elliptiques, Inv. Math. 15 (1972), 259-331. | MR | Zbl

[Se2] Serre, J.-P.: Sur les représentations modulaires de degré 2 de Gal(Q/Q), Duke Math. J. 54 (1987), 179-230. | MR | Zbl

[Se3] Serre, J.-P.: Cohomologie Galoisienne, Lecture Notes in Mathematics No. 5, Springer-Verlag, 1964. | Zbl

[S] Shatz, S.: Group schemes, formal groups and p-divisible groups. In (Cornell and Silverman eds.) Arithmetic Geometry, Springer Verlag, 1987. | MR | Zbl